MAUDE Adverse Event Report: BIOMET ORTHOPEDICS G7 NEUTRAL ARCOMXL LNR 32MM F; PROSTHESIS, HIP

BIOMET ORTHOPEDICS G7 NEUTRAL ARCOMXL LNR 32MM F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191); Subluxation (4525)
Date of Event 11/23/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Current information is insufficient to permit a conclusion as to the cause of the event.Review of device history records show that lot released with no recorded anomaly or deviation.There are warnings in the package insert that state that this type of event can occur: under possible adverse effects, number 8 states, ¿dislocation and subluxation due to inadequate fixation and improper positioning.Muscle and fibrous tissue laxity can also contribute to these conditions.¿ this report is number 2 of 2 mdrs filed for the same event (reference 1825034-2016-00110 / 00111).
 
Event or Problem Description
It was reported that patient underwent right total hip arthroplasty on (b)(6) 2015.Subsequently, patient underwent non-surgical repositioning on (b)(6) 2015 due to luxation.No further information has been provided.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
A review of complaint history identified additional similar complaints for the reported items and part and lot combinations.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues: findings: patient underwent a non-surgical repositioning performed requiring one day hospitalization and later had groin pain following repositioning.Musculoskeletal/connective tissue not captured as this is not an unexpected finding as the patient increases activity no change in root cause the event is confirmed via medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 NEUTRAL ARCOMXL LNR 32MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
BIOMET ORTHOPEDICS
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
BIOMET ORTHOPEDICS
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
megan haas
56 e. bell drive
warsaw, IN 46582
5743726700
MDR Report Key5359948
Report Number0001825034-2016-00111
Device Sequence Number16202066
Product Code PBI
UDI-Device Identifier00880304524910
UDI-Public(01)00880304524910(17)200826(10)3634912
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
PK121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Followup,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/26/2020
Device Model NumberN/A
Device Catalogue Number010000733
Device Lot Number3634912
Other Device ID NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/26/2024
09/25/2024
Initial Report FDA Received Date01/12/2016
Supplement Report FDA Received Date05/21/2024
10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight62 KG